Aspro Clear®




Aspro Clear contains aspirin in an effervescent tablet form.

Each tablet is totally soluble for rapid absorption to give fast and effective temporary relief from:

  • Headache
  • Migraine headache
  • Fibrositis
  • Inflammation associated with muscular aches and pains
  • Neuralgia
  • Rheumatic and arthritic pain
  • Cold and flu symptoms
  • Toothache
  • Sore throat
  • Period pain
  • Reduces fever


Aspro Clear is available in two strengths: Regular and Extra Strength.

Regular strength Aspro Clear provides 300 mg of aspirin per tablet, while Extra Strength contains 500 mg of aspirin per tablet.

Aspro Clear is available from supermarkets and pharmacies.


Always read the label. Use only as directed. Incorrect use could be harmful. See your doctor if symptoms persist.